Repository logo
 
Loading...
Thumbnail Image
Publication

Stable weak shadowable symplectomorphisms are partially hyperbolic

Use this identifier to reference this record.
Name:Description:Size:Format: 
CKMS.pdf150.25 KBAdobe PDF Download

Advisor(s)

Abstract(s)

Let M be a closed, symplectic connected Riemannian mani- fold and f a symplectomorphism on M. We prove that if f is C1-stably weak shadowable on M, then the whole manifold M admits a partially hyperbolic splitting.

Description

Keywords

Partial hyperbolicity Weak shadowing Symplectomorphisms

Citation

Bessa, M., & Vaz, S. (2014). Stable weak shadowable symplectomorphisms are partially hyperbolic. Communications of the Korean Mathematical Society, 29(2), 285–293.

Research Projects

Organizational Units

Journal Issue